# SDR AU000942

- Difficulty date: February 5, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2530 · Buffet/Galleys
- Part: Plug
- Part number: DPXAMA2634P
- Condition: Burned
- Location: Galley
- Part time: 25,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AFT GALLEY NR 3 OVEN TIMER POWER PINS BURNT AT TIMER MODULE PLUG.
